Why do Lortabs make me hyper?

I'm not a druggy, I am not taking them to sleep or to be hyper. I took them because I had Naphritus. But instead of them working, I became unusually hyper. I couldn't sleep or keep still at all. Which is not something you want when you have a kidney infection. I was like this also when I had my tonsils cut out and they gave me Lortab. Is it an allergy? My family has a deadly allergy to Morphine, so could this just be something weird?

My grandmother is a lortab addict though, could it be an immunity she passed through from being on them since she was 17?

1 Answer

Relevance
  • Anonymous
    9 years ago
    Favorite Answer

    No that happens 2 everyone that takes em its cuz your young and have a lot of energy as it is the lortabs just intensify it. That's how I was when I took em I would play video games for hours and they made me want 2 smoke even though I'm not a smoker.

    • Login to reply the answers
Still have questions? Get your answers by asking now.